# SDR QXEA2014070900561

- Difficulty date: June 28, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,634 hours, 12,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 10 CORRODED.  REMOVED RT FWD SEAT TRACK IAW SRM REF 51-42-05, 51-40-00.  DRILLED AND PREPPED RT FWD SEAT TRACK IAW SRM REF 51-41-00 & 51-42-00.  INSTALLED NEW SEAT TRACK, ON FWD RT SIDE IAW SRM REF 51-41-00 & 51-42-00.
